Journals / Hacettepe Journal of Mathematics and Statistics / 2011 / Cilt: 40 - Sayı: 1

A Generalization of Jordan's Inequality and an Application ABSTRACT | FULL TEXT

Pages
53–61
Publication Date
2011-01-01
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Asan application, Yang’s inequality is refine

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this article, a new generalization of Jordan’s inequalityXnk=1µkθt − xtk ≤sin xx−sin θθ≤Xnk=1ωkθt − xtkfor t ≥ 2, n ∈ N and θ ∈ (0, π] is established, where the coefficients µkand ωk are defined by recursion formulas, and are the best possible.
📊
Key Findings & Data:In this article, a new generalization of Jordan’s inequalityXnk=1µkθt − xtk ≤sin xx−sin θθ≤Xnk=1ωkθt − xtkfor t ≥ 2, n ∈ N and θ ∈ (0, π] is established, where the coefficients µkand ωk are defined by recursion formulas, and are the best possible.
💡
Conclusion & Impact:Asan application, Yang’s inequality is refine
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:ds: Jordan’s inequali · Yang’s inequali

Abstract

In this article, a new generalization of Jordan’s inequalityXnk=1µkθt − xtk ≤sin xx−sin θθ≤Xnk=1ωkθt − xtkfor t ≥ 2, n ∈ N and θ ∈ (0, π] is established, where the coefficients µkand ωk are defined by recursion formulas, and are the best possible. Asan application, Yang’s inequality is refine

🔖

Cite This Article

HUO, Z., NİU, D., CAO, J., Qİ, F., Qİ, F. (2011). A Generalization of Jordan's Inequality and an Application ABSTRACT | FULL TEXT. Hacettepe Journal of Mathematics and Statistics, Cilt: 40 - Sayı: 1, 53–61. https://ajindex.com/articles/669723

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (11)

  1. Abel, U. and Caccia, D. A sharpening of Jordan’s inequality, Amer. Math. Monthly 93 (7), –569, 1986.
  2. Abramowitz, M. and Stegun, I. A. (Eds), Handbook of Mathematical Functions with Formu- las, Graphs, and Mathematical Tables(4th printing, with corrections, Applied Mathematics Series 55, National Bureau of Standards, Washington, 1965).
  3. Bullen, P. S. A Dictionary of Inequalities (Pitman Monographs and Surveys in Pure and Applied Mathematics 97, Addison Wesley Longman Limited, Harlow/Essex, 1998).
  4. Debnath, L. and Zhao, Ch. -J. New strengthened Jordan’s inequality and its applications, Appl. Math. Lett. 16 (4), 557–560, 2003.
  5. Feng, Y. -F. Proof without words: Jordan’s inequality x π ≤sin x ≤ x, 0 ≤ x ≤2, Math. π, Math. Mag. 69, 126, 1996.
  6. Jiang, W. -D. and Hua, Y. Sharpening of Jordan’s inequality and its applica- tions, J. Inequal. Pure Appl. Math. 7 (3), Art. 102, 2006; http://www.emis.de/journals/JIPAM/article719.html?sid=719.
  7. Available online at Kuang, J. -Ch. Ch´angy`ong B`udˇengsh`ı(Applied Inequalities) 3rd ed., Sh¯and¯ong K¯exu´e J`ısh`u Ch¯ubˇan Sh`e (Shandong Science and Technology Press, Ji’nan City, Shandong Province, China, 2004). (Chinese) Luo, Q. -M., Wei, Z. -L. and Qi, F. Lower and upper bounds of ζ(3), Adv. Stud. Contemp. Math. (Kyungshang) 6 (1), 47–51, 2003.
  8. Mercer, A. McD. Problem E 2952, Amer. Math. Monthly 89 (6), 424, 1982. Mitrinovi´c, D. S. Analytic Inequalities (Springer-Verlag, Berlin/Heildelberg/New York, ). Niu, D. -W. Generalizations of Jordan’s Inequality and Applications, Thesis supervised by Professor Feng Qi and submitted for the Master Degree at Henan Polytechnic University in June 2007. (Chinese) Niu, D. -W., Cao, J. and Qi, F. Generalizations of Jordan’s inequality and concerned rela- tions, Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys. 72 (3), 85–98, 2010.
  9. Niu, D. -W., Huo, Zh. -H., Cao, J. and Qi, F. A general refinement of Jordan’s inequality and a refinement of L. Yang’s inequality, Integral Transforms Spec. Funct. 19 (3), 157–164, ¨Ozban, A. Y. A new refined form of Jordan’s inequality and its applications, Appl. Math. Lett. 19 (2), 155–160, 2006.
  10. Qi, F. Extensions and sharpenings of Jordan’s and Kober’s inequality, G¯ongk¯e Sh`uxu´e (Journal of Mathematics for Technology) 12 (4), 98–102, 1996. (Chinese) Qi, F., Cui, L. -H. and Xu, S. -L. Some inequalities constructed by Tchebysheff ’s integral inequality, Math. Inequal. Appl. 2 (4), 517–528, 1999.
  11. Qi, F. and Guo, B. -N. Extensions and sharpenings of t